# SDR ASAA2022120140999

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 1,736 hours, 541 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Sensor
- Condition: Out Of Tolerance
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C 31-005-00. FOUND SMT PACK CONTROL CHANNEL L MAINT MESSAGE 21-55230 FAULT CODE 21545141. LEFT AIR CONDITIONING INLET PRESSURE SENSOR IS OUT OF RANGE. GROUNDED - YES.  REMOVED & REPLACED L/H PRESSURE SENSOR REF B737-9 AMM 47-43-04 OPS CHECK GOOD.
